# SDR CA040709002

- Difficulty date: June 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,329 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 649199P10A1
- Condition: Cracked
- Location: Engine
- Stage of operation: DE
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED COMPLETELY THROUGH FROM ONE SPARK PLUG HOLE TO THE EXHAUST VALVE SEAT TOTHE OTHER SPARK PLUG HOLE. CYLINDER WAS REPAIRED 25.6 HOURS PREVIOUS. (DUE TO EXHAUST VALVE PROBLEMS) NOTE: LOGBOOK INCORRECTLY STATED CYLINDER WAS OVERHAULED. CYLINDER WAS ACTUALLY REPAIRED 25.6 HOURS PREVIOUS.  CYLINDER FAILURE OF THIS TYPE IS NOT UNCOMMON ON LARGER 6 CYLINDER ENGINES.
